Home > Department of Mathematics > Publications > Publications 2002

Contact and Address Details

Department of Mathematics
Columbia House
London School of Economics
Houghton Street
London WC2A 2AE, UK

Email: maths.info@lse.ac.uk|
Tel: +44(0)207 955 7732/7925

Click here| for directions to LSE and maps of the campus

Publications 2002

Below is a list of all the publications produced by the members of the Department of Mathematics in 2002. You can find information about the research disciplines within the Department and the research interests of our academics, here. For the Department's most recent publications, please click here.

Alpern, Steven and Prasad, V. S. (2002) Properties generic for Lebesgue space automorphisms are generic for measure-preserving manifold homeomorphisms.| Ergodic Theory & Dynamical Systems, 22 (6). pp. 1587-1620. ISSN 0143-3857

Anthony, Martin (2002) Analysis of data with threshold decision lists.| CDAM Research Report Series, LSE-CDAM-2002-12. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) Decision lists and threshold decision lists.| CDAM Research Report Series, LSE-CDAM-2002-11. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) The sample complexity and computational complexity of Boolean function learning.| CDAM Research Report Series, LSE-CDAM-2002-13. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Simon, Robert S. and Spież, Stanislaw and Toruńczyk, Henryk (2002) Equilibrium existence and topology in some repeated games with incomplete information. |Transactions of the American Mathematical Society, 354 (12). pp. 5005-5026. ISSN 0002-9947

van den Heuvel, Jan (2002) Radio channel assignment on 2-dimensional lattices.| Annals of Combinatorics, 6 (3-4). pp. 463-477. ISSN 0218-0006

Brightwell, Graham and Trotter, William T. (2002) A combinatorial approach to correlation inequalities.| Discrete Mathematics, 257 (2-3). pp. 311-327. ISSN 0012-365X

Anthony, Martin (2002) Partitioning points by parallel planes.| CDAM Research Report Series, LSE-CDAM-2002-10. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol and Curtain, R. F. (2002) A frequency domain solution to the sub-optimal Hankel norm approximation problem.| Memorandum, 1653. Faculty of Mathematical Sciences, University of Twente, Enschede, The Netherlands.

Luczak, Malwina J. and Noble, S. D. (2002) Optimal arrangement of data in a tree directory.| Discrete Applied Mathematics, 121 (1-3). pp. 307-315. ISSN 0166-218X

Alpern, Steven (2002) Rendezvous search: a personal perspective. |Operations Research, 50 (5). pp. 772-795. ISSN 0030-364X

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems.| Integral Equations and Operator Theory, 43 (3). pp. 356-377. ISSN 0378-620X

Alpern, Steven and Reyniers, Diane J. (2002) Spatial dispersion as a dynamic coordination problem.| Theory and Decision, 53 (1). pp. 29-59. ISSN 0040-5833

von Stengel, Bernhard and Turocy, T. L. (2002) Game theory.| In: Bidgoli, Hossein, (ed.) Encyclopedia of Information Systems. Elsevier, Amsterdam, The Netherlands, pp. 403-420. ISBN 9780122272400

Anthony, Martin (2002) Uniform Glivenko-Cantelli theorems and concentration of measure in the mathematical modelling of learning.| CDAM Research Report Series, LSE-CDAM-2002-07. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Shi Lim, Wei (2002) Rendezvous of three agents on the line.| Naval Research Logistics, 49 (3). pp. 244-255. ISSN 0894-069X

Forges, Francoise and von Stengel, Bernhard (2002) Computationally efficient coordination in game trees.| CDAM Research Report Series, LSE-CDAM-2002-02. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Gal, Shmuel (2002) Searching for an agent who may or may not want to be found.| Operations Research, 50 (2). pp. 311-323. ISSN 0030-364X

von Stengel, Bernhard and van den Elzen, Antoon and Talman, Dolf (2002) Computing normal form perfect equilibria for extensive two-person games.| Econometrica, 70 (2). pp. 693-715. ISSN 0012-9682

Kohayakawa, Yoshiharu and Rödl, Vojtech and Skokan, Jozef (2002) Hypergraphs, quasi-randomness, and conditions for regularity.| Journal of Combinatorial Theory, Series A, 97 (2). pp. 307-352. ISSN 0097-3165

Sasane, Amol J. and Thomas, Erik G. F. and Willems, Jan C. (2002) Time-autonomy versus time-controllability.| Systems and Control Letters, 45 (2). pp. 145-153. ISSN 0167-6911

Bondy, J. Adrian and Broersma, Hajo J. and van den Heuvel, Jan and Veldman, Henk Jan (2002) Heavy cycles in weighted graphs.| Discussiones Mathematicae. Graph Theory, 22 (1). pp. 7-16. ISSN 1234-3099

Brightwell, Graham and Winkler, Peter (2002) Random colorings of a cayley tree. |In: Bollobás, Bela, (ed.) Contemporary Combinatorics. Bolyai Society Mathematical Studies,Vol. 10 . Springer, U.K., pp. 247-276. ISBN 9783540427254

Brody, Dorje C. and Syroka, Joanna and Zervos, Mihail (2002) Dynamical pricing of weather derivatives.| Quantitative Finance, 2 (3). pp. 189-198. ISSN 1469-7688

Sasane, Amol (2002) Hankel norm approximation for infinite-dimensional systems. |Lecture Notes in Control and Information Sciences (277). Springer-Verlag, Berlin. ISBN 9783540433279

Sasane, Amol and Cotroneo, Tommaso (2002) Conditions for time-controllability of behaviours.| International Journal of Control, 75 (1). pp. 61-67. ISSN 0020-7179

Simon, Robert Samuel (2002) Separation of joint plan equilibrium payoffs from the min-max functions.| Games and Economic Behavior, 41 . pp. 79-102. ISSN 0899-8256

van den Heuvel, Jan and McDiarmid, Colin (2002) Channel assignment on infinite sets under frequency-distance constraints.| In: Leese, Robert and Hurley, Stephen, (eds.) Methods and Algorithms for Radio Channel Assignment. Oxford University Press, Oxford; New York, pp. 63-87. ISBN 9780198503149

Share:Facebook|Twitter|LinkedIn|

BlueRain

  • Research in the Department of Mathematics